# SDR DL73K000301

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65445461655
- Condition: Cracked
- Location: Hyd System
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL PBI B-LOW QUANTITY LIGHT ILLUMINATED WITH LOSS OF HYD FLUID.  INSTALLED INTRIM LINE BETWEEN NR 1 B-PUMP AND FILTER HOUSING.  REF IPC 29-14-0-5E ITEM 156 (P/N 293201291).
